# SDR 2013FA0000184

- Difficulty date: March 21, 2013
- Submitted: March 21, 2013
- Operation: General aviation
- Aircraft: N813JG
- Make and model: Cirrus SR22
- Aircraft serial: 2117
- Aircraft time: 562 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5217003
- Part serial: 5271
- Condition: Failed
- Location: Fuel System
- Part time: 562 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ELECTRIC FUEL PUMP FAILURE.
